# SDR DL764061067

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29697
- Aircraft time: 19,715 hours, 6,499 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: D72403001
- Part serial: 1120995
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR DID NOT RETRACT, WITH GEAR CONTROL STATUS MSG.  REPLACED LANDING GEAR CONT MOD PER M/M MPN D724-03-001 S/N OFF 112/09-95 S/N ON 258/11-97.  PERFORMED LANDING GEAR ALT EXT SYS TEST PER M/M 32-35-00-735-019.  TEST NORMAL.  REPLACED RIGHT DPC MPN 822-1381-101, S/N OFF 818X S/ ON 7JDB EQUIP NR M 7239.
